Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Excess sweating and fatigue. Gained weight. TH4 not normal. Is thyroid the root cause?

I m a 24 y.o. male. Over the past months I ve been experiencing mixed symptoms of hyperthyroidism & Cushing s Syndrome . My main problem is excess sweating (mostly during summer) on my forehead and recently underarms (it started 2 years ago). More recently I developed tachycardia , my hair became weak and I am unable to perform physical activities due to fatigue , I got acne on my back and my skin is itching at times and is light reddish around the thyroid area. However, instead of losing weight I gained more than 15 lbs over the past months due to an increased appetite and developed stretch marks (some are light red some white) on my abdomen and arms. I was tested for a heart disease but both the EKG and blood tests (incl. the CRP & ESR) were normal (apart from the very fast heart rate). Last week I underwent the MRI of my pituitary gland which didn t show any abnormalities as well. Now I m awaiting the USG of my thyroid since my physician suspects the presence of a toxic nodular goiter. I would like to know if whether it is really likely that my thyroid is the root of my problems. Isn t a tumor of the adrenal gland a more likely source? My TSH and ACTH levels were within the normal range, TH4 was slightly over the limit.
Asked On : Thu, 30 Aug 2012
Answers:  0 Views:  71 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor